RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1511–1516 (Mi de10037)  

Ordinary Differential Equations

Noncooperative differential games that are Pareto-optimal

È. R. Smol'yakov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1163 kB)

English version:
Differential Equations, 1999, 35:11, 1530–1534

Bibliographic databases:
UDC: 517.977.8
Received: 15.06.1999

Citation: È. R. Smol'yakov, “Noncooperative differential games that are Pareto-optimal”, Differ. Uravn., 35:11 (1999), 1511–1516; Differ. Equ., 35:11 (1999), 1530–1534

Citation in format AMSBIB
\Bibitem{Smo99}
\by \`E.~R.~Smol'yakov
\paper Noncooperative differential games that are Pareto-optimal
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1511--1516
\mathnet{http://mi.mathnet.ru/de10037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762529}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1530--1534


Linking options:
  • http://mi.mathnet.ru/eng/de10037
  • http://mi.mathnet.ru/eng/de/v35/i11/p1511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019